Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having severe back pain. Recovering from broken ankle. Taking paracetamol. Pain in thigh and burning. What can I do?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
I have had severe back pain for 2 weeks now my GP says its either because of me still recovering from a broken left ankle 10 weeks ago or a strain caused by being a gardener for last 6 years (now retired).I take paracetamol and only substitute with codeine if pain is too bad. A hot bath does help but yesterday I could hardly move for pain in left thigh and bum area! Exercise does help if I work through the pain and take a walk,but I feel it should be clearing up quicker than it is.
Posted Mon, 1 Jul 2013 in Back Pain
Answered by Dr. Rahul D Chaudhari 20 minutes later
thanks for writing to us.
severe back pain may be due to back muscle spasm or disc prolapse. I dont think its related to ankle. I would suggest to try anti inflammatory with muscle relaxant with physical therapy for pain relief. If pain persist then consult orthopaedic doctor and you may have to get spine xrays. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor